# SDR MWEA030156

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930485507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT A NUT PLATE HOLE STATION 1095 BELOW LONGERON 19 RIGHT HAS DAMAGE.  FABRICATED AND INSTALLED DOUBLER.
